Polydiscs in Complex Manifolds.

Fornaess John Eric; Edgar Lee Stout

Mathematische Annalen (1977)

  • Volume: 227, page 145-154
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Eric, Fornaess John, and Stout, Edgar Lee. "Polydiscs in Complex Manifolds.." Mathematische Annalen 227 (1977): 145-154. <http://eudml.org/doc/162971>.

author = {Eric, Fornaess John, Stout, Edgar Lee},
journal = {Mathematische Annalen},
pages = {145-154},
title = {Polydiscs in Complex Manifolds.},
url = {http://eudml.org/doc/162971},
volume = {227},
year = {1977},

AU - Eric, Fornaess John
AU - Stout, Edgar Lee
TI - Polydiscs in Complex Manifolds.
JO - Mathematische Annalen
PY - 1977
VL - 227
SP - 145
EP - 154
UR - http://eudml.org/doc/162971
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.